Zeros of orthogonal polynomials in certain discrete Sobolev spaces

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 224
  • Download : 0
In this work discrete Sobolev (pseudo-)inner products of type phi(1)(p,q):=lambda p(c)q(c)+integral(a)(b)p'(x)q'(x)d mu(x), where d mu is a quasi-definite Borel measure and lambda not equal 0, and phi(2)(p,q):=lambda(p(c)q(c)+p(-c)q(-c))+integral(-a)(a) p'(x)q'(x)d mu(x), where d mu is a symmetric positive Borel measure, c not equal 0, and lambda>0 are considered. General properties of orthogonal polynomials associated with the above discrete Sobolev inner products and their zeros are studied.
Publisher
ELSEVIER SCIENCE BV
Issue Date
1996-03
Language
English
Article Type
Article
Keywords

INNER PRODUCT; RESPECT

Citation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.67, no.2, pp.309 - 325

ISSN
0377-0427
URI
http://hdl.handle.net/10203/69389
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0